Psycho-Babble Medication Thread 1014675

Shown: posts 1 to 13 of 13. This is the beginning of the thread.

 

Trileptal rash!!!

Posted by Sheilac on March 31, 2012, at 17:36:49

Yuk, for the past week I have been dealing with a rash on my face that I thought was caused by make-up.

I have stopped wearing make-up, but still have this awful blotchy, red, itchy rash on my face and now it had spread to my ears!

I am wondering if this red, hot, itchy mess is caused by my 600mg of Trileptal. I did get a reaction from Lamictal (blisters in the mouth).

I'm afraid I need to stop the Trileptal and load up on antihistamines and hope I stop itching!

 

Re: Trileptal rash!!! Sheilac

Posted by Phillipa on March 31, 2012, at 21:25:26

In reply to Trileptal rash!!!, posted by Sheilac on March 31, 2012, at 17:36:49

First thing I do when things such as this happen to me I go to google and do a search. Key words facial rash itchy spreading ears. See if any meds mentioned and by all means call your doc. Phillipa

 

Re: Trileptal rash!!!

Posted by Sheilac on April 1, 2012, at 15:22:46

In reply to Re: Trileptal rash!!! Sheilac, posted by Phillipa on March 31, 2012, at 21:25:26

I have dropped the Trileptal to 300mg a day . The rash on my face could be due to the make-up I've been using. It has retinal in it and it may be breaking me out.

We'll see.

 

Re: Trileptal rash!!! Sheilac

Posted by Phillipa on April 1, 2012, at 20:45:12

In reply to Re: Trileptal rash!!!, posted by Sheilac on April 1, 2012, at 15:22:46

Is that vita A as I use it generic alone from dermatologist for sun damage. It can cause redness. So far hasn't for me. Phillipa

 

Re: Trileptal rash!!!

Posted by Oliver71 on April 1, 2012, at 21:09:40

In reply to Trileptal rash!!!, posted by Sheilac on March 31, 2012, at 17:36:49

I take Trileptal ... the info sheet my doc gave me listed rash as one of the side effects to look out for ... you should try to call your doc. --Oliver

 

Lou's request-papillion Sheilac

Posted by Lou Pilder on April 1, 2012, at 21:24:03

In reply to Trileptal rash!!!, posted by Sheilac on March 31, 2012, at 17:36:49

> Yuk, for the past week I have been dealing with a rash on my face that I thought was caused by make-up.
>
> I have stopped wearing make-up, but still have this awful blotchy, red, itchy rash on my face and now it had spread to my ears!
>
> I am wondering if this red, hot, itchy mess is caused by my 600mg of Trileptal. I did get a reaction from Lamictal (blisters in the mouth).
>
> I'm afraid I need to stop the Trileptal and load up on antihistamines and hope I stop itching!
>
> Sheilac,
You wrote,[...a rash on my face...]
Could you look at thid and see if your rash is similar?
Lou
http://images.rheumatology.org/viewphoto.php?imageld=2862550&albumId=75693

 

Lou's request-cata

Posted by Lou Pilder on April 1, 2012, at 21:30:29

In reply to Lou's request-papillion Sheilac, posted by Lou Pilder on April 1, 2012, at 21:24:03

> > Yuk, for the past week I have been dealing with a rash on my face that I thought was caused by make-up.
> >
> > I have stopped wearing make-up, but still have this awful blotchy, red, itchy rash on my face and now it had spread to my ears!
> >
> > I am wondering if this red, hot, itchy mess is caused by my 600mg of Trileptal. I did get a reaction from Lamictal (blisters in the mouth).
> >
> > I'm afraid I need to stop the Trileptal and load up on antihistamines and hope I stop itching!
> >
> > Sheilac,
> You wrote,[...a rash on my face...]
> Could you look at thid and see if your rash is similar?
> Lou
> http://images.rheumatology.org/viewphoto.php?imageld=2862550&albumId=75693
>
> Then click on {catagories}. Then go down 4 rows and the 2end picture from the left.
Lou

 

Re: Lou's request-cata Lou Pilder

Posted by Phillipa on April 1, 2012, at 23:14:28

In reply to Lou's request-cata, posted by Lou Pilder on April 1, 2012, at 21:30:29

Lou image not found. Phillipa

 

Re: Trileptal rash!!! Sheilac

Posted by Phillipa on April 1, 2012, at 23:29:28

In reply to Re: Trileptal rash!!!, posted by Sheilac on April 1, 2012, at 15:22:46

Sheila please call your doc asap and don't take until you speak to him/her. Phillipa

 

Re: Lou's request-cata Lou Pilder

Posted by Solstice on April 2, 2012, at 7:37:49

In reply to Lou's request-cata, posted by Lou Pilder on April 1, 2012, at 21:30:29

Lou...

I would really like to understand:

1. Why do you so frequently make successive posts asking someone to look at something, but you separate the two-, three-, or more -part instructions into separate posts? Why don`t you put all two (or three) semtences in a single post?

2. Why do your links so frequently not work? Don`t you think this defeats your purpose? Even people who might sit on the edge of their seat waiting for your next link will get irritated by having to burrow through multiple "correction" posts. Why don`t you make sure they work Before you send the post?


Solstice

 

Re: Lou's request-cata -- Lou Pilder

Posted by free on April 2, 2012, at 16:53:03

In reply to Re: Lou's request-cata Lou Pilder, posted by Solstice on April 2, 2012, at 7:37:49

>
>.....Even people who might sit on the edge of their seat waiting for your next link will get irritated by having to burrow through multiple "correction" posts. Why don`t you make sure they work Before you send the post?
>
> Solstice

Lou,

I would like you to know that I, as a member of this community, am never "irritated" with you.

It's alright; we all make mistakes.

Free


 

How's the Trileptal rash? Sheilac

Posted by zazenducke on April 8, 2012, at 8:45:32

In reply to Re: Trileptal rash!!!, posted by Sheilac on April 1, 2012, at 15:22:46

Are you ok? Did you get in touch with your doc?

 

Update - Re: How's the Trileptal rash?

Posted by sheilac on April 8, 2012, at 15:30:26

In reply to How's the Trileptal rash? Sheilac, posted by zazenducke on April 8, 2012, at 8:45:32

No harm with the Trileptal. The rash was caused from some make-up I started using about a week before. It was just a coincidence that I was also taking Trileptal.

Thanks for asking.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.